HealthCareMagic is now Ask A Doctor - 24x7 | https://www.askadoctor24x7.com

Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
159 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Hi, I Have Had Ongoing Skin Issues Since September 2022.

Hi,

I have had ongoing skin issues since September 2022. Doctors seem to think it’s atopic dermatitis as I occasionally have red patches that pop up on my skin. That has calmed down, however in march I had two red patches on my penis . It was itchy however after two weeks of daktacourt the redness went however the redness returned the next week I stopped use. I went back to the doctors who swabbed my penis head however it came back as negative for bacteria. Doctor told me to use hydrocortisone for 2 weeks and the redness went however the skin didn’t look completely back to normal. After stopping hydrocortisone it has returned on my penis head
Tue, 1 Aug 2023
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
Hi, I Have Had Ongoing Skin Issues Since September 2022.